Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Automorphisms of a class of metabelian groups. II


Authors: S. Bachmuth and H. Y. Mochizuki
Journal: Trans. Amer. Math. Soc. 127 (1967), 294-301
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0213437-6
MathSciNet review: 0213437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bachmuth, Automorphisms of free metabelian groups, Trans. Amer. Math. Soc. 118 (1965), 93-104. MR 0180597 (31:4831)
  • [2] -, Induced automorphisms of free groups and free metabelian groups, Trans. Amer. Math. Soc. 122 (1966), 1-17. MR 0190212 (32:7626)
  • [3] -, Automorphisms of a class of metabelian groups, Trans. Amer. Math. Soc. 127 (1967), 284-293. MR 0213436 (35:4300)
  • [4] H. Bass, The Dirichlet unit theorem, induced characters, and Whitehead groups of finite groups, Columbia University Report CU-21-NSF-GP-1904-M, 1964. MR 0193120 (33:1341)
  • [5] N. Jacobson, Structure of rings, Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [6] M. Nagata, Local rings, Interscience, New York. MR 0155856 (27:5790)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213437-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society